# SDR AALA202503100276

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 35,526 hours, 15,365 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142219
- Part serial: 31248300439
- Condition: Faulted
- Location: Zone 700
- Part time: 3,452 hours, 1,431 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPONENT IN SHOP MAINTENANCE: ANTI-SKID CAUTION LIGHT FLASHED CONSTANTLY AFTER TOUCHDOWN AND TAXI. (AACU)-ANTISKID AUTOBRAKE CONTROL UNIT TROUBLESHOT INDIACTED BOX-A AND BOX-B BOTH HAD ADIRU FAULTS. REMOVE AND REPLACED (AACU)-ANTISKID AUTOBRAKE CONTROL UNIT, PER AMM 32-42-21.
